# SDR CALA0101009

- Difficulty date: November 23, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- Aircraft time: 51,218 hours, 26,773 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: #6 Flap Trk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1/4" CRACK IN R/H WING #6 FLAP TRACK FAIRING I/B SUPPORT BRACKET. A NEW BRACKET WAS INSTALLED IAW MM 51-10-02.
